Please use this identifier to cite or link to this item:
Title: Surgical Correction of Maxillary Protrusion by Ostectomy and Osteotomy
Authors: Bartlett, G.C.
Issue Date: 1966
Citation: The Ceylon Journal of Medical Science. Vol. 15 (1) 1966, pp. 27-31
Appears in Collections:Ceylon Journal of Medical Sciences

Files in This Item:
File Description SizeFormat 
Sugical Correction of Maxillary Protrusion.pdf1.41 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.